# SDR SIMA200501902

- Difficulty date: January 18, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Engine: Allsn AE3007A
- System (JASC): 4950 · APU Bleed Air System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN REPORTED BY CREW AFTER APU START.  APU PUT ON MEL AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  SEVERAL STARTS WERE PERFORMED WITH NO SMOKE NOTED.  MEL WAS RESTORED AND AIRCRAFT WAS RETURNED TO SERVICE. (K)
